# SDR VNAA2017102311101

- Difficulty date: October 23, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 3,185 hours, 2,981 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Uncontrollable
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  THE CREW REPORTED SMOKE IN THE COCKPIT. LANDED WITHOUT INCIDENT.  RECEIVED A LEFT PACK TEMP AMBER CAUTION MESSAGE AT FL120 PRIOR TO THE SMOKE.  AFTER LANDING, THE SMOKE CLEARED.  MAINTENANCE FOUND THAT THE LEFT AIR CONDITIONING PACK WAS UNCONTROLLABLE IN AUTO AND MANUAL MODES.
